# SDR DALA2024042904784

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 955 Lbl75-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 DURING CCK AT STAG, CORROSION WAS FOUND ON THE CENTER WING UPPER SKIN, STA 955, LBL75-86. CORRECTIVE ACTION: REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP (0310081)
